# SDR SWIA20240510227

- Difficulty date: February 27, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 38,826 hours, 37,607 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Shroud
- Part number: 2024T3032
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE SHROUD RH SIDE H STAB DAMAGED   (C-CHECK RO 5/9/2024)   REPAIRED RH SIDE HORIZONTAL STABILIZER OF THE LEADING EDGE SHROUD BETWEEN FSS  31.999 TO FSS 67.790  IAW MHIRJ REO 601R-55-11-757 REV -- DATE: 2024-04-25 AND IAW CRJ 200 AMM 20-22-01, AMM 55-10-00 AND CRJ 200 SRM 51-26-01, SRM 55-11-07, SRM 51-42-21,SEE REPORT FOR DETAILSUSED TOOLS DEPTH GAUGE ID: AV-7277 CAL DUE: 07-AUG-24
